# SDR 2022FA0000674

- Difficulty date: October 28, 2022
- Submitted: November 7, 2022
- Operation: General aviation
- Aircraft: N7190C
- Make and model: Robsin R22BETA
- Aircraft serial: 3364
- Aircraft time: 18,263 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Part serial: D222156
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 66 hours
- Component: Spindle Assy, Robsin
- Component part number: A00515
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ABNORMAL AND HEAVY CYCLIC FORCES DURING AUTO-ROTATION AND LOW POWER DESCENTS. FOUND BOTH MR SPINDLES TO BE BRINELLED. REMOVED SPINDLE ASSEMBLIES AND PERFORMED MR SPINDLE BEARING REPLACEMENT IAW RHC COMPONENT MAINTENANCE MANUAL. REINSTALLED MR BLADE AND SPINDLE ASSEMBLIES, TRACKED AND BALANCED MR SYSTEM AND CYCLIC RESPONSE WAS NORMAL.
